Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 827816, 11 pages
http://dx.doi.org/10.1155/2015/827816
Research Article

A Cascade-Based Emergency Model for Water Distribution Network

1Department of Construction Management, Beijing Jiaotong University, Beijing 100044, China
2Department of Construction Management, Dalian University of Technology, Dalian, Liaoning 116024, China

Received 24 November 2014; Revised 17 March 2015; Accepted 17 March 2015

Academic Editor: Carlo Cattani

Copyright © 2015 Qing Shuang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Shuang, Yongbo Yuan, Mingyuan Zhang, and Yisheng Liu, “A Cascade-Based Emergency Model for Water Distribution Network,” Mathematical Problems in Engineering, vol. 2015, Article ID 827816, 11 pages, 2015. https://doi.org/10.1155/2015/827816.